Works matching DE "DIOPHANTINE approximation"
Results: 417
Some examples of application of the metric entropy method.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 39, doi. 10.1023/B:AMHU.0000045531.17229.d4
- By:
- Publication type:
- Article
Optimality and resonances in a class of compact finite difference schemes of high order.
- Published in:
- Calcolo, 2019, v. 56, n. 2, p. N.PAG, doi. 10.1007/s10092-019-0309-4
- By:
- Publication type:
- Article
Estimate of the Measure of Level Set for the Solutions of Differential Equations with Constant Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 2, p. 166, doi. 10.1007/s10958-016-2964-1
- By:
- Publication type:
- Article
On distribution of fractional parts of linear forms.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 527, doi. 10.1007/s10958-012-0756-9
- By:
- Publication type:
- Article
On Diophantine approximations to log x.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 552, doi. 10.1007/s10958-012-0758-7
- By:
- Publication type:
- Article
Inhomogeneous diophantine approximations and distribution of fractional parts.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 576, doi. 10.1007/s10958-012-0762-y
- By:
- Publication type:
- Article
Simultaneous inhomogeneous diophantine approximation on manifolds.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 531, doi. 10.1007/s10958-012-0651-4
- By:
- Publication type:
- Article
On inhomogeneous diophantine approximation and Hausdorff dimension.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 592, doi. 10.1007/s10958-012-0658-x
- By:
- Publication type:
- Article
On the quantitative subspace theorem.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 824, doi. 10.1007/s10958-010-0185-6
- By:
- Publication type:
- Article
LYAPOUNOV FUNCTIONS FOR JACKSON NETWORKS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 4, p. 916, doi. 10.1287/moor.18.4.916
- By:
- Publication type:
- Article
Discrete fractional integrals, lattice points on short arcs, and diophantine approximation.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 7, p. 2867, doi. 10.55730/1300-0098.3306
- By:
- Publication type:
- Article
Product of arbitrary Fibonacci numbers with distance 1 to Fibonomial coefficient.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 825, doi. 10.3906/mat-1605-127
- By:
- Publication type:
- Article
Permutation groups with cyclic-block property and MNFC-groups.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 983, doi. 10.3906/mat-1508-66
- By:
- Publication type:
- Article
Chapter Three: Hyperelliptic Continued Fractions and Generalized Jacobians: Minicourse Given by Umberto Zannier.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 56
- By:
- Publication type:
- Article
Exploring general Apéry limits via the Zudilin–Straub t-transform.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 1, p. 32, doi. 10.1080/10236198.2022.2159817
- By:
- Publication type:
- Article
On construction of almost periodic sequences and applications to some discrete population models.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 1, p. 118, doi. 10.1080/10236198.2021.1876039
- By:
- Publication type:
- Article
A note on some applications of the subspace theorem.
- Published in:
- Research in Number Theory, 2021, v. 7, n. 1, p. 1, doi. 10.1007/s40993-021-00238-0
- By:
- Publication type:
- Article
Diophantine m-tuples in finite fields and modular forms.
- Published in:
- Research in Number Theory, 2021, v. 7, n. 1, p. 1, doi. 10.1007/s40993-020-00232-y
- By:
- Publication type:
- Article
On arithmetic inequalities for points of bounded degree.
- Published in:
- Research in Number Theory, 2020, v. 7, n. 1, p. N.PAG, doi. 10.1007/s40993-020-00226-w
- By:
- Publication type:
- Article
Transient Analysis of Averaged Queue Length in Markovian Queues.
- Published in:
- Stochastic Models, 2005, v. 21, n. 2/3, p. 599, doi. 10.1081/STM-200056225
- By:
- Publication type:
- Article
About the number of τ-numbers relative to polynomials with integer coefficients.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2021, v. 25, n. 1, p. 107, doi. 10.12697/ACUTM.2021.25.07
- By:
- Publication type:
- Article
A Certain Class of Statistical DeferredWeighted A-summability Based on (p; q)-integers and Associated Approximation Theorems.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 2, p. 716
- By:
- Publication type:
- Article
On a conjecture of Graham on the p$p$‐divisibility of central binomial coefficients.
- Published in:
- Mathematika, 2024, v. 70, n. 3, p. 1, doi. 10.1112/mtk.12249
- By:
- Publication type:
- Article
Intrinsic Diophantine approximation on circles and spheres.
- Published in:
- Mathematika, 2024, v. 70, n. 1, p. 1, doi. 10.1112/mtk.12228
- By:
- Publication type:
- Article
On simultaneous approximation of algebraic numbers.
- Published in:
- Mathematika, 2022, v. 68, n. 4, p. 1153, doi. 10.1112/mtk.12161
- By:
- Publication type:
- Article
A note on Dirichlet spectrum.
- Published in:
- Mathematika, 2022, v. 68, n. 3, p. 896, doi. 10.1112/mtk.12151
- By:
- Publication type:
- Article
Upper bounds for the uniform simultaneous Diophantine exponents.
- Published in:
- Mathematika, 2022, v. 68, n. 3, p. 805, doi. 10.1112/mtk.12148
- Publication type:
- Article
FULLY INHOMOGENEOUS MULTIPLICATIVE DIOPHANTINE APPROXIMATION OF BADLY APPROXIMABLE NUMBERS.
- Published in:
- Mathematika, 2021, v. 67, n. 3, p. 639, doi. 10.1112/mtk.12095
- By:
- Publication type:
- Article
A KHINTCHINE-GROSHEV TYPE THEOREM IN ABSOLUTE VALUE OVER COMPLEX NUMBERS.
- Published in:
- New Zealand Journal of Mathematics, 2017, v. 47, p. 57
- By:
- Publication type:
- Article
DIOPHANTINE APPROXIMATION OF COMPLEX NUMBERS.
- Published in:
- Siauliai Mathematical Seminar, 2015, v. 10, n. 18, p. 91
- By:
- Publication type:
- Article
Metabelian groups: Full-rank presentations, randomness and Diophantine problems.
- Published in:
- Journal of Group Theory, 2021, v. 24, n. 3, p. 453, doi. 10.1515/jgth-2020-0091
- By:
- Publication type:
- Article
DIOPHANTINE TRANSFERENCE PRINCIPLE OVER FUNCTION FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 2, p. 216, doi. 10.1017/S0004972724000029
- By:
- Publication type:
- Article
JARNÍK TYPE THEOREMS ON MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 108, n. 3, p. 391, doi. 10.1017/S0004972723000291
- By:
- Publication type:
- Article
ON TRANSCENDENTAL CONTINUED FRACTIONS IN FIELDS OF FORMAL POWER SERIES OVER FINITE FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 3, p. 392, doi. 10.1017/S0004972721000800
- By:
- Publication type:
- Article
METRICAL PROBLEMS IN DIOPHANTINE APPROXIMATION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 3, p. 519, doi. 10.1017/S0004972721000587
- By:
- Publication type:
- Article
BAZ volume 104 issue 3 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 3, p. b1, doi. 10.1017/S0004972720000891
- Publication type:
- Article
AUTHOR INDEX FOR VOLUME 104.
- Published in:
- 2021
- Publication type:
- Table of Contents
BAZ volume 104 issue 1 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 1, p. b1, doi. 10.1017/S0004972720000854
- Publication type:
- Article
SIMULTANEOUS DYNAMICAL DIOPHANTINE APPROXIMATION IN BETA EXPANSIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 2, p. 186, doi. 10.1017/S0004972719001370
- By:
- Publication type:
- Article
A NOTE ON MATRIX APPROXIMATION IN THE THEORY OF MULTIPLICATIVE DIOPHANTINE APPROXIMATION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 100, n. 3, p. 372, doi. 10.1017/S000497271900039X
- By:
- Publication type:
- Article
BAZ volume 100 Issue 3 Cover and Back matter.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 100, n. 3, p. b1, doi. 10.1017/S0004972718001582
- Publication type:
- Article
AN UPPER BOUND FOR THE NUMBER OF DIOPHANTINE QUINTUPLES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 3, p. 384, doi. 10.1017/S0004972716000423
- By:
- Publication type:
- Article
SHRINKING TARGETS FOR NONAUTONOMOUS DYNAMICAL SYSTEMS CORRESPONDING TO CANTOR SERIES EXPANSIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 2, p. 205, doi. 10.1017/S0004972715000441
- By:
- Publication type:
- Article
DETERMINACY AND INDETERMINACY OF GAMES PLAYED ON COMPLETE METRIC SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 2, p. 339, doi. 10.1017/S0004972714000069
- By:
- Publication type:
- Article
A NOTE ON BADLY APPROXIMABLE LINEAR FORMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 83, n. 2, p. 262, doi. 10.1017/S0004972710002005
- By:
- Publication type:
- Article
First-Order Orbit Queries.
- Published in:
- Theory of Computing Systems, 2021, v. 65, n. 4, p. 638, doi. 10.1007/s00224-020-09976-7
- By:
- Publication type:
- Article
Reducción de fluctuaciones en la reactividad usando los números de Bernoulli con filtro paso-bajo.
- Published in:
- Información Tecnológica, 2022, v. 33, n. 4, p. 13, doi. 10.4067/S0718-07642022000400013
- By:
- Publication type:
- Article
Dimension theory of Lüroth digits.
- Published in:
- Acta Mathematica Hungarica, 2023, v. 170, n. 1, p. 150, doi. 10.1007/s10474-023-01344-4
- By:
- Publication type:
- Article
Extension of a parametric family of Diophantine triples in Gaussian integers.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 148, n. 2, p. 312, doi. 10.1007/s10474-016-0581-6
- By:
- Publication type:
- Article
On the Mixed-Unitary Rank of Quantum Channels.
- Published in:
- Communications in Mathematical Physics, 2022, v. 394, n. 2, p. 919, doi. 10.1007/s00220-022-04412-y
- By:
- Publication type:
- Article